We characterize the boundary at infinity of a complex hyperbolic space as a compact Ptolemy space that satisfies four incidence axioms.
 S. Buyalo, V. Schroeder, Möbius structures and Ptolemy spaces: boundary at infinity of complex hyperbolic spaces, arXiv:1012.1699, 2010. Search in Google Scholar
 S. Buyalo, V. Schroeder, Möbius characterization of the boundary at infinity of rank one symmetric spaces, Geometriae Dedicata, 172, (2014), no.1, 1-45. Search in Google Scholar
 S. Buyalo, V. Schroeder, Elements of asymptotic geometry, EMS Monographs in Mathematics, 2007, 209 pages. 10.4171/036Search in Google Scholar
 R. Chow, Groups quasi-isometric to complex hyperbolic space. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1757–1769. Search in Google Scholar
 T. Foertsch, V. Schroeder, Metric Möbius geometry and a characterization of spheres, Manuscripta Math. 140 (2013), no. 3-4, 613–620. Search in Google Scholar
 T. Foertsch, V. Schroeder, Hyperbolicity, CAT(−1)-spaces and Ptolemy inequality, Math. Ann. 350 (2011), no. 2, 339–356. Search in Google Scholar
 P. Hitzelberger, A. Lytchak, Spaces with many affine functions, Proc. Amer. Math. Soc. 135 (2007), no. 7, 2263–2271. Search in Google Scholar
 L. Kramer, Two-transitive Lie groups, J. reine angew. Math. 563 (2003), 83–113. Search in Google Scholar
 I. Mineyev, Metric conformal structures and hyperbolic dimension, Conform. Geom. Dyn. 11 (2007), 137–163 (electronic). 10.1090/S1088-4173-07-00165-8Search in Google Scholar
© 2015 Sergei Buyalo, Viktor Schroeder
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.